# SDR DALA100983234

- Difficulty date: January 22, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 51,698 hours, 22,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CORROSION ON DOOR L1 THRESHOLD. REPAIRED IAW SRM 51-42-11, 51-44-11.
